# SDR AWXA200600771

- Difficulty date: May 5, 2006
- Submitted: May 8, 2006
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 15,902 hours, 6,089 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Condition: Rough
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAS - BRAKES - FLT 717 - DURING TAXI CREW REPORTED THAT THE BRAKES WERE "GRABBING DURING TAXI AND ARE VERY ROUGH.  ANTISKID RELEASED BRAKES AT APPROX 40 KTS, LIGHT BRAKING DURING ROLLOUT".  MAINTENANCE TAXIED AIRCRAFT AND FOUND BRAKES A LITTLE SPONGY.  BLED ALL FOUR BRAKES IAW AMM 32-43-00.  OPERATIONAL CHECKS WERE NORMAL.  REPORTED FOR PRECAUTIONARY PURPOSES.
